# SDR SWAA2023032098620

- Difficulty date: February 3, 2023
- Submitted: March 20, 2023
- Operation: Air carrier
- Aircraft: N566WN
- Make and model: Boeing 737-7CT
- Aircraft serial: 32753
- Aircraft time: 67,249 hours, 34,782 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Panel
- Condition: Corroded
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ACCESS PANEL 191CR DRAIN MAST AT LOWER FUSELAGE 2023-106130<[01] REPLACED FWD DRAIN MAST IAW AMM 38-31-01-401-NG  TEST IS OK  TOOL USED P/N: 2278-20; S/N: AE-410983; DD: 06-JAN-24 SEE INDIVIDUAL SIGN OFF BELOW;[02] CORRECTED STEP 1:REPLACED FWD DRAIN MAST IAW BOEING 737-700 AMM 38-31-01-401 TEST IS OK  SEE INDIVIDUAL SIGN OFF BELOW;[03] COMPLETED STEP 2; TEST OK
